# SDR EE4Y2024072820520

- Difficulty date: July 28, 2024
- Submitted: July 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 33,801 hours, 22,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831824
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER SUPPLY CHECK IAW ALLEGIANT TASK 335100-03-1-001 AFT ENTRY AREA EPSU 13WL FAILED. THE EMERGENCY POWER SUPPLY UNIT 13WL WAS REPLACED IAW A320 AMM 33-51-38-000-001-A AND 33-51-38-400-001-A REV 44 DATE 05-01-2024, THE NEW PART PASS THE TEST. EPSU P/N ON 3214-31 S/N ON 946042.
